Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IlliniX

Three weeks in on second course...lips are still not chapped

Recommended Posts

I'm officially three weeks into my second course of Accutane (40 mg a day right now), and my lips are hardly dried out at all. Last time, according to my log, my lips were really chapped at this point with the same dosage. Is this normal?

Link to comment
Share on other sites

k I'm not an expert but accutane works differently on everybody so being your 2nd course it may work differently...but would still work?

Link to comment
Share on other sites

Dry lips might come with time. I think that they are the most common side effect. Although most accutane users get them, there is a small percentage of users who don't. You can always control it with a good lip balm or lip gel. Mine are terrible at the moment to the point where I find myself cutting large flakes of skin off with scissors. My derm gave me some really good prescription gel the other day for it though.

Link to comment
Share on other sites

are you taking the pill with a high-fat meal?

Have you been applying lip-balm to prevent it? I am on 40mg too and the only time my lips are really bad is when I forget to put the aquaphor on. Other than that they look perfectly fine.

Link to comment
Share on other sites

i spoke with someone yesterday who was on two courses of accutane. she said the side effects from the first course were much worse than the second. maybe its the same for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×